MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/pra.0000000000000950

Медицинская библиотека · Journal of psychiatric practice · 2026

Psychosis Due to Lamotrigine Toxicity: Case Report.

Nasr Talia S, Smith Alyssa C, Degen Hanna E

СтатьяКлинический случайПеревод в очереди

Аннотация

Lamotrigine toxicity may be associated with a variety of nonspecific clinical findings, and rarely with psychosis. Many previous studies have reported that the use of lamotrigine with other agents, such as valproic acid, or an overdose of lamotrigine precipitated symptoms of lamotrigine toxicity. This case involved a 31-year-old woman who experienced dizziness, emesis, and psychosis after her lamotrigine prescription had recently been increased. These symptoms resolved when lamotrigine was held after the diagnosis of lamotrigine toxicity had been made. To our knowledge, this is a rare documented case of psychosis associated with lamotrigine toxicity, independent of intentional overdose or concurrent use of valproic acid.

Для цитирования: Nasr Talia S, Smith Alyssa C, Degen Hanna E. Psychosis Due to Lamotrigine Toxicity: Case Report.. Journal of psychiatric practice. 2026. DOI: 10.1097/pra.0000000000000950.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.